ResearchBib Share Your Research, Maximize Your Social Impacts
Sign for Notice Everyday Sign up >> Login

Linear Fractional non-Homogeneous Differential Equations with Jumarie Fractional Derivative

Journal: Universal Journal of Mathematics (Vol.1, No. 1)

Publication Date:

Authors : ; ; ;

Page : 30-40

Keywords : Non-homogeneous fractional differential equations; Mittag-Leffler functions; Modified Riemann-Liouville definition; Fractional Calculus.;

Source : Downloadexternal Find it from : Google Scholarexternal


In this paper we develop a method to solve the linear non-homogeneous fractional differential equations, composed with Jumarie type Fractional Derivative. The solutions are obtained in terms of Mittag-Leffler functions, fractional sine and cosine functions. This method proposed by us is useful as it is having conjugation with the classical methods of solving non-homogeneous linear differential equations composed via Jumarie fractional derivative, and also useful in understanding physical systems described by fractional differential equations.

Last modified: 2016-06-26 18:30:24